

1 Spring Street Melbourne Victoria 3000 GPO Box 2392 Melbourne, Victoria 3001 Telephone (03) 5381 9457

1 April 2025

**Dear Party** 

# Priority Projects Standing Advisory Committee Referral 46 Victorian Civil and Administrative Tribunal Call-In – 810 Boneo Road, Boneo

As outlined in the Committee's letter dated 31 March 2025, due to unavoidable circumstances Member Gibbs is no longer available to chair this matter and the hearing must be adjourned.

The Committee held a second Directions Hearing on 1 April 2025 by video conference to discuss revised arrangements for the hearing.

#### **Committee members**

Sarah Carlisle will now be the Chair for this matter, with Annabel Paul remaining as the member. Member Carlisle has declared she has no conflicts of interest for this matter.

#### **Updated Hearing dates**

As agreed by all parties, the Hearing will now take place from **Tuesday 22 to Thursday 24 April 2025**. Please see the attached updated timetable for more details.

Please note that the hearing day on Tuesday 22 April will be held **online only via MS Teams**. The remaining days will be held in Hearing Room 2 at Planning Panels Victoria. The Hearing link is in the attached timetable.

### Second site inspection

The Committee will undertake a second accompanied site inspection at 12 noon on Thursday 17 April.

The second site inspection will proceed in the same manner as the first site inspection conducted on Wednesday 26 March. Parties are requested to meet at The Ranch car park (810 Boneo Road, Boneo) at 12 noon, and from there take a tour of The Ranch guided by the Proponent followed by a tour of Mr Stuart's property guided by Mr Stuart.

The Committee will travel in its own vehicle, and would appreciate if the Proponent and other parties could make their four-wheel drive vehicles available once again for the site inspection.

As previously, the Committee will view the roadside Landscape Visual Impact Assessment viewpoints unaccompanied.

Parties are requested to nominate who will be attending the site inspection by **12 noon on Tuesday 15 April**.

#### **Participation of Will Stoyles**

At the second Directions Hearing, the Proponent requested that its lay witness in skateboarding, Will Stoyles, not be required to appear at the hearing and for his affidavit to be taken as read.

Planning Panels Victoria Mr English (representing Mr Stuart) indicated he was still considering whether he has any questions for Mr Stovles.

The Committee has reviewed Mr Stoyles' affidavit, and has no questions for Mr Stoyles.

1. The Committee directs Mr English to advise the Panel and the Proponent by **12 noon on Monday 7 April 2025** whether he has any questions for Mr Stoyles. Mr Stoyles need not appear unless Mr English has questions for him.

## Further directions - Day 2 permit conditions

- 2. The Committee directs the Proponent to circulate Day 2 proposed permit conditions by **12 noon on Friday 11 April 2025**:
  - responding to Council's proposed changes to the permit conditions outlined in its Part A submission (D16)
  - b) responding to Asher Nominees' written submission (D25)
  - c) in a format consistent with the Writing Planning Permits Guide, Department of Transport and Planning, May 2023 (available <a href="here">here</a>).
- 3. The Committee directs that parties who wish to provide written responses to the Proponent's Day 2 permit conditions must do so by **12 noon on Wednesday 16 April 2025**.

#### **Updated timetable and distribution list**

Please find attached:

- version 2 Distribution List
- version 2 Hearing Timetable.

If you have any questions, please contact Gabrielle Trouse, Project Officer, Planning Panels Victoria on planning.panels@transport.vic.gov.au.

Yours sincerely

**Sarah Carlisle**Committee Chair

#### **Timetable Version 2**

# Day 1: Tuesday 22 April 2025

Venue: Online only via MS Teams: Click here to join the meeting

Time	Party	Sub No	Allocated
10:00am	Preliminary matters		20 mins
10:20am	<b>Mornington Peninsula Shire Council</b> represented by Adeline Lane of Jackson Lane Legal		2.5 hours
1:00pm	Lunch break		1 hour
2:00pm	Proponent represented by Matthew Townsend of Counsel, instructed by Megan Schroor of S&K Planning Lawyers, calling the following expert evidence:  - landscape architecture and master planning from Peter Wilson Architecture		1.5 days
4:30pm	Day close		

## Day 2: Wednesday 23 April 2025

Venue: Planning Panels Victoria, Hearing Room 2 (Ground Floor, 1 Spring Street, Melbourne)

Or join online through MS Teams: Click here to join the meeting

Time	Party	Sub No	Allocated
10:00am	Preliminary matters		15 mins
10:15am	Proponent represented by Matthew Townsend of Counsel, instructed by Megan Schroor of S&K Planning Lawyers, calling the following expert evidence: - planning from Sandra Rigo of Hansen Partnership		1.5 days
11:15am	Break		15 mins
11:30am	Proponent continued		
12:30pm	Lunch break		1 hour
1:30pm	Proponent continued		
3:15pm	Break		15 mins
3:30pm	Proponent continued		
4:30pm	Day close		

Planning Panels Victoria

# Timetable Version 2: Priority Projects Standing Advisory Committee Referral 46 Victorian Civil and Administrative Tribunal Call-In – 810 Boneo Road, Boneo

## Day 3: Thursday 24 April 2025

Venue: Planning Panels Victoria, Hearing Room 2 (Ground Floor, 1 Spring Street, Melbourne)

Or join online through MS Teams: Click here to join the meeting

Time	Party	Sub No	Allocated
10:00am	Preliminary matters		15 mins
10:15am	<b>Asher Nominees Pty Ltd</b> represented by Tyrone Rath of Planning and Property Partners		30 mins
10:45am	<ul> <li>Simon Stuart represented by Luke English of DSA Law, calling the following expert evidence:</li> <li>landscape and visual impact from Brendan Papworth of Papworth Design</li> </ul>		4 hours
12:45pm	Lunch break		1 hour
1:45pm	Simon Stuart continued		
3.45pm	Break		
4:00pm	Council – reply		5 mins
4:05pm	Proponent – reply and closing submission		15 mins
4:20pm	Day close		

# **Hearing Timetable Notes:**

1. If you are unable to be present at your scheduled time, please contact Planning Panels Victoria on as soon as possible.



- 2. Please be present or online at least 15 minutes before your scheduled start time.
- 3. The Committee may amend a Party's start time without notice. However you will be contacted in advance if you are to be rescheduled to a different day.
- 4. Time will be made for morning and afternoon breaks each day. Break times will be taken at appropriate points in the proceedings, and break times in the timetable are indicative only.
- 5. Getting to the Hearing venue Planning Panels Victoria (corner Spring and Flinders Streets) is on the 75 and City Circle tram lines and a short walk from the Collins Street trams 109, 11, 12 and 48. It is also a short walk from Parliament Train Station.
- 6. If you have any questions about the timetable, please contact Planning Panels Victoria on

